# SDR SWAA2022042990035

- Difficulty date: March 31, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737
- Aircraft serial: 32474
- Aircraft time: 59,744 hours, 35,276 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Intercostal
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY INTERCOSTAL BS 460-480 WL 156 LBL 24 IS CRACKED / [01] REMOVED FCB INTERCOSTAL BS 460-480 LBL24 WL 156 I.A.W SRM 51-40-02-0G-0;[02] RECEIVED NEW INTERCOSTAL P/N:143A7510-13 LOT: 1478990-1 PO/N:852014/1 AND LOCATED AND DRILLED AT FCB ON BS 460 TO 480 WL 156 LBL 24 IAW SRM 51-40-05 AND DWG: 143A7505 ID:0004 REV:-. REQUES OK TO INSTALL.;[03] VERIFIED CORRECTIVE ACTION ENTRY 2. OK TO INSTALL GIVEN.;[04] INSTALLED INTERCOSTAL AT FCB ON BS 460 TO 480 WL 156 LBL 24 IAW SRM 51-40-02 AND DWG: 143A7505 ID:0004 REV:-.;[05] VERIFIED CORRECTIVE ACTION 4;[06] VERIFIED COMPLETE
